Dariush Kiani
Dariush Kiani
Professor of Mathematics, Department of Mathematics, Amirkabir University of Technology
Verified email at aut.ac.ir - Homepage
Cited by
Cited by
Incidence energy of a graph
M Jooyandeh, D Kiani, M Mirzakhah
Match 62 (3), 561, 2009
On incidence energy of a graph
I Gutman, D Kiani, M Mirzakhah, B Zhou
Linear Algebra and its Applications 431 (8), 1223-1233, 2009
The total graph and regular graph of a commutative ring
S Akbari, D Kiani, F Mohammadi, S Moradi
Journal of Pure and Applied Algebra 213 (12), 2224-2228, 2009
On incidence energy of graphs
I Gutman, D Kiani, M Mirzakhah
Match 62 (3), 573, 2009
Binomial edge ideals of graphs
D Kiani, S Saeedi Madani
the electronic journal of combinatorics 19 (2), 44, 2012
Energy of unitary Cayley graphs and gcd-graphs
D Kiani, MMH Aghaei, Y Meemark, B Suntornpoch
Linear algebra and its applications 435 (6), 1336-1343, 2011
The Castelnuovo–Mumford regularity of binomial edge ideals
D Kiani, SS Madani
Journal of Combinatorial Theory, Series A 139, 80-86, 2016
On the binomial edge ideal of a pair of graphs
S Saeedi Madani, D Kiani
the electronic journal of combinatorics 20 (1), P48, 2013
The sun graph is determined by its signless Laplacian spectrum
M Mirzakhah, D Kiani
The Electronic Journal of Linear Algebra 20, 2010
On the unitary Cayley graph of a ring
D Kiani, MMH Aghaei
the electronic journal of combinatorics, P10-P10, 2012
Bounds for the regularity of edge ideal of vertex decomposable and shellable graphs
S Moradi, D Kiani
arXiv preprint arXiv:1007.4056, 2010
Arithmetical rank of the cyclic and bicyclic graphs
M Barile, D Kiani, F Mohammadi, S Yassemi
Journal of Algebra and Its Applications 11 (02), 1250039, 2012
Sequentially Cohen-Macaulay path ideals of cycles
SS Madani, D Kiani, N Terai
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2011
LDPC lattice codes for full-duplex relay channels
H Khodaiemehr, D Kiani, MR Sadeghi
IEEE Transactions on Communications 65 (2), 536-548, 2016
Some Cohen–Macaulay and unmixed binomial edge ideals
D Kiani, S Saeedi Madani
Communications in Algebra 43 (12), 5434-5453, 2015
Some skew linear groups with Engel's condition
M Ramezan-Nassab, D Kiani
Journal of Group Theory 15 (4), 529-541, 2012
Binomial edge ideals of regularity 3
SS Madani, D Kiani
Journal of Algebra 515, 157-172, 2018
Construction and Encoding of QC-LDPC Codes Using Group Rings
H Khodaiemehr, D Kiani
IEEE Transactions on Information Theory 63 (4), 2039-2060, 2017
Binomial edge ideals with pure resolutions
D Kiani, SS Madani
Collectanea mathematica 65 (3), 331-340, 2014
On zero-divisors in skew inverse Laurent series over noncommutative rings
A Alhevaz, D Kiani
Communications in Algebra 42 (2), 469-487, 2014
The system can't perform the operation now. Try again later.
Articles 1–20